
Fast delivery
Get in as fast as 1 hour

It’s all local
Shop your favorites

Direct chat
Connect with shoppers
About
Details
For ages 12+. Gluten free. Daytime Cold & Flu Fast Relief: 16 liquid gels (liquid filled capsules). Maximum strength (Per 4-hour dose, dose every 4 hours). Acetaminophen (pain reliever/fever reducer) dextromethorphan HBr (cough suppressant) guaifenesin (expectorant) phenylephrine HCI (nasal decongestant). Fast dissolving liquid gels. All in One Relief (Day Cold & Flu help to relieve these symptoms day or night; Night Cold & Flu helps to relieve these symptoms at night): sore throat; body pain; headache; chest congestion; cough; fever; nasal congestion; sinus congestion; sinus pressure. Nighttime Cold & Flu Fast Relief: 8 liquid gels (liquid filled capsules). Maximum strength (Per 4-hour dose, dose every 4 hours). Acetaminophen (pain reliever/fever reducer) dextromethorphan HBr (cough suppressant) doxylamine succinate (antihistamine) doxylamine succinate (antihistamine) Phenylephrine HCI (nasal decongestant). Fast dissolving liquid gels. All in One Relief (Day Cold & Flu help to relieve these symptoms day or night; Night Cold & Flu helps to relieve these symptoms at night): sore throat; body pain; headache; cough; fever; nasal congestion; sneezing; runny nose; itchy throat. Compare to Mucinex Fast-Max Day Cold & Flu & Night Cold & Flu active ingredients (These products are not manufactured or distributed by RB Health (US) LLC, owner of the registered trademark Mucinex and Fast-Max). 100% Quality guaranteed. Like it or let us make it right. That's our quality promise. supervaluprivatebrands.com. Take only as directed. Keep carton for full information. Made in Canada.
Ingredients
Active Ingredients: Day Cold & Flu: In Each Liquid Gel Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Guaifenesin (200 mg), Phenylephrine HCI (5 mg). Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Expectorant, Nasal Decongestant. Inactive Ingredients: Edible Ink (May Contain This Ingredient), FD&C Red #40, FD&C yellow #6, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution.
Directions
General directions: Do not take more than directed (see Overdose warning). Do not take more than 10 liquid gels in any 24-hour period. Take only as directed. Keep carton for full information. Age group directions: Children Under 12 Years of Age: Do not use. Children Under 12 Years of Age: Do not use.
Warnings
Do not use if blister unit is broken or torn. Do not take day cold & flu and night cold & flu liquid gels at same time. Always wait at least 4 hours before taking another dose. Do not take more than a total of 10 liquid gels in any 24-hours period.
About
Details
For ages 12+. Gluten free. Daytime Cold & Flu Fast Relief: 16 liquid gels (liquid filled capsules). Maximum strength (Per 4-hour dose, dose every 4 hours). Acetaminophen (pain reliever/fever reducer) dextromethorphan HBr (cough suppressant) guaifenesin (expectorant) phenylephrine HCI (nasal decongestant). Fast dissolving liquid gels. All in One Relief (Day Cold & Flu help to relieve these symptoms day or night; Night Cold & Flu helps to relieve these symptoms at night): sore throat; body pain; headache; chest congestion; cough; fever; nasal congestion; sinus congestion; sinus pressure. Nighttime Cold & Flu Fast Relief: 8 liquid gels (liquid filled capsules). Maximum strength (Per 4-hour dose, dose every 4 hours). Acetaminophen (pain reliever/fever reducer) dextromethorphan HBr (cough suppressant) doxylamine succinate (antihistamine) doxylamine succinate (antihistamine) Phenylephrine HCI (nasal decongestant). Fast dissolving liquid gels. All in One Relief (Day Cold & Flu help to relieve these symptoms day or night; Night Cold & Flu helps to relieve these symptoms at night): sore throat; body pain; headache; cough; fever; nasal congestion; sneezing; runny nose; itchy throat. Compare to Mucinex Fast-Max Day Cold & Flu & Night Cold & Flu active ingredients (These products are not manufactured or distributed by RB Health (US) LLC, owner of the registered trademark Mucinex and Fast-Max). 100% Quality guaranteed. Like it or let us make it right. That's our quality promise. supervaluprivatebrands.com. Take only as directed. Keep carton for full information. Made in Canada.
Ingredients
Active Ingredients: Day Cold & Flu: In Each Liquid Gel Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Guaifenesin (200 mg), Phenylephrine HCI (5 mg). Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Expectorant, Nasal Decongestant. Inactive Ingredients: Edible Ink (May Contain This Ingredient), FD&C Red #40, FD&C yellow #6, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution.
Directions
General directions: Do not take more than directed (see Overdose warning). Do not take more than 10 liquid gels in any 24-hour period. Take only as directed. Keep carton for full information. Age group directions: Children Under 12 Years of Age: Do not use. Children Under 12 Years of Age: Do not use.
Warnings
Do not use if blister unit is broken or torn. Do not take day cold & flu and night cold & flu liquid gels at same time. Always wait at least 4 hours before taking another dose. Do not take more than a total of 10 liquid gels in any 24-hours period.
Common questions
Learn more about how to place an order here.
Then, when you arrive at the store of your choice, use the Instacart app to notify us. Depending on the store, a shopper or store employee will bring the groceries to your car, or you can pick them up at the designated area.
Learn more about pickup orders here.
- Delivery fees start at $3.99 for same-day orders over $35. Fees vary for one-hour deliveries, club store deliveries, and deliveries under $35.
- Service fees vary and are subject to change based on factors like location and the number and types of items in your cart. Orders containing alcohol have a separate service fee.
- Tipping is optional but encouraged for delivery orders. It's a great way to show your shopper appreciation and recognition for excellent service. 100% of your tip goes directly to the shopper who delivers your order.
With an optional Instacart+ membership, you can get $0 delivery fee on every order over $35 and lower service fees too.
Instacart pickup cost:
- There may be a "pickup fee" (equivalent to a delivery fee for pickup orders) on your pick up order that is typically $1.99 for non-Instacart+ members. Instacart+ membership waives this like it would a delivery fee.
- Pick up orders have no service fees, regardless of non-Instacart+ or Instacart+ membership.
Learn more about Instacart pricing here.
You can set item and delivery instructions in advance, as well as chat directly with your shopper while they shop and deliver your items. You can tell the shopper to:
- Find Best Match: By default, your shopper will use their best judgement to pick a replacement for your item.
- Pick Specific Replacement: You can pick a specific alternative for the shopper to purchase if your first choice is out-of-stock.
- Don't Replace: For items you'd rather not replace, choose "Don't replace" to get a refund if the item is out of stock.
Learn more about instructions for specific items or replacements here.
- Missing items
- Incorrect items
- Damaged items
- Poor replacements
- Early/late orders
If an order never came, or you get someone else's order, you can reach out to Instacart Customer Experience.